Full Text: PDF
Volume 6, Issue 4, 1 August 2022, Pages 421-438
Abstract. In this paper, we deal with the control systems governed by the systems of fractional evolution hemivariational inequalities involving Riemann-Liouville fractional derivatives. We establish suitable sufficient conditions to guarantee the existence of mild solutions. Under these conditions, the approximate controllability of the associated fractional evolution systems involving Riemann-Liouville fractional derivatives is formulated and proved.
How to Cite this Article:
L.C. Ceng, S.Y. Cho, On approximate controllability for systems of fractional evolution hemivariational inequalities with Riemann-Liouville fractional derivatives, J. Nonlinear Var. Anal. 6 (2022), 421-438.